数学研究通讯

2015, v.31(02) 149-160

[打印本页] [关闭]
本期目录(Current Issue) | 过刊浏览(Past Issue) | 高级检索(Advanced Search)

Strong Convergence Theorems for Mixed Type Asymptotically Nonexpansive Mappings
Strong Convergence Theorems for Mixed Type Asymptotically Nonexpansive Mappings

Wei Shi-long;Guo Wei-ping;Ji You-qing;

摘要(Abstract):

The purpose of this paper is to study a new two-step iterative scheme with mean errors of mixed type for two asymptotically nonexpansive self-mappings and two asymptotically nonexpansive nonself-mappings and prove strong convergence theorems for the new two-step iterative scheme in uniformly convex Banach spaces.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The NSF(11271282)of China

作者(Author): Wei Shi-long;Guo Wei-ping;Ji You-qing;

Email:

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享